View Full Version : Question about starting lexapro


Mattman9372
07-04-13, 10:02 PM
Quick question about starting Lexapro. I was on Vyvanse 30mg, and took a break because it was causing me depression (a clear side effect of the vyvanse I have never felt depressed before). My docter has prescribed Lexapro for me and told me to wait a few days before starting vyvanse again. I really would like to take both from the get go at the same time because the vyvanse really helps me focus, but he never clarified whether the reason to wait 3-5 days to retake the vyvanse.


I know it takes a while for antidepressants to start working properly so if I start retaking vyvanse right away will it interfere with the Lexapro starting correctly or not matter?

Darksanity
07-04-13, 10:12 PM
Quick question about starting Lexapro. I was on Vyvanse 30mg, and took a break because it was causing me depression (a clear side effect of the vyvanse I have never felt depressed before). My docter has prescribed Lexapro for me and told me to wait a few days before starting vyvanse again. I really would like to take both from the get go at the same time because the vyvanse really helps me focus, but he never clarified whether the reason to wait 3-5 days to retake the vyvanse.


know it takes a while for antidepressants to start working properly so if I start retaking vyvanse right away will it interfere with the Lexapro starting correctly or not matter?
I really doubt it would interfere with Lexapro in any way... I've mixed Dexedrine with Lexapro in the past with no problem. But the fact that Vyvanse somehow caused depression for you is weird. What kind of depression? Is it anxious-depression or more lethargic-depression?

Mattman9372
07-05-13, 08:44 AM
actually neither lethargic or anxious...more getting really emotionLy upset over small things an over feeling in a bad mood. its a chemical thing...I'm happy in the morn till i take the vyvsnse. I've tried other stims with similar results. The doc says its because the vy is depleting serotonin which the lex will replace. It's a very common side effect for stim meds

425runner
07-05-13, 09:10 AM
That's very interesting. My only suggestion would be to start with a low dose of Lexapro. I'm on Prozac now and it works really well at a small dose (2.5mg or less) but every time I tried 5 mg or more I ended up a zombie, drooling over myself and out of it.